# SDR SWAA991927

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Engine: Pwa JT8*
- System (JASC): 2613 · Overheat Detection
- Part: Loop Element
- Part number: 894091
- Condition: Erratic
- Location: #2 Eng
- Stage of operation: CL
- Nature of condition: J, N
- Precautionary procedure: D, E

## Discrepancy

AIR TURNBACK INFLIGHT ENGINE SHUTDOWN, DURING CLIMB NR 2 ENG OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURES, SHUT NR 2 ENG DOWN AND OVERHEAT LIGHT WENT OUT.  NR 2 ENG OVERHEAT SYSTEM WAS PREVIOUSLY PLACED ON MEL.  REMOVED OVERHEAT LIGHT BULBS PER MEL 26-2, NOTE C.  LATER ON DURING RON REMOVED AND REPLACED NR 2 ENG LOWER FIRE LOOP ELEMENT.
